# SDR ASMF200610002

- Difficulty date: October 1, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 60,857 hours, 29,532 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Dual Valve
- Part number: 392492
- Part serial: 1498ABC
- Condition: Leaking
- Location: Hyd System
- Part time: 16,511 hours, 9,689 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE RT HYDRAULIC SYSTEM. DURING MAINTEANCE CHECK, 10 QUARTERS OF HYDRAULIC LIQUID WERE CHARGED AND THE LEAK WAS DETECTED IN THE HOUSING OF THE LT SERVO VALVE. THE LT SERVO VALVE WAS REPLACED IAW MM 32-43-03, TESTED CORRECT.
